Paraplegia after contrast media application: a transient or devastating rare complication? Case report.
Аннотация
The authors report the case of a 76-year-old man with a spinal dural arteriovenous fistula. The patient suffered from sudden repeated reversible paraplegia after spinal digital subtraction angiography as well as CT angiography. Neurotoxicity of contrast media (CM) is the most probable cause for this repeated short-lasting paraplegia. Intolerance to toxicity of CM to the vulnerable spinal cord is rare, and probably depends on the individual patient. This phenomenon is transient and can occur after both intraarterial and intravenous CM application.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.